Access count of this item: 110

Files in This Item:
File Description SizeFormat 
1585-14.pdf1.17 MBAdobe PDFView/Open
Title: A study of the structure of the $k$-additive core (Information and mathematics of non-additivity and non-extensivity : contacts with nonlinearity and non-commutativity)
Authors: GRABISCH, Michel
MIRANDA, Pedro
Keywords: cooperative games
core
$k$-additive games
vertices
Issue Date: Feb-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1585
Start page: 135
End page: 146
URI: http://hdl.handle.net/2433/81511
Appears in Collections:Information and mathematics of non-additivity and non-extensivity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.